# SDR SWAA2022011353818

- Difficulty date: December 16, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 050-011 AFT CARGO COMPARTMENT L/H SIDE ZEE ANGLE STA 727J TO STA 847 LBL 20 WL 156 IS CORRODED ; / [01] BLENDED CORROSION ON LH ZEE ANGLE STA 727J-847. FOUND STA 727J-787+10' OUT OF LIMITS WITH ORIGINAL .040'; REMAINING .030'; LOSS OF .010' IAW SRM 53-00-53-1A-2 TOOL #36649 CAL. DUE: 12AUG22; [02] REMOVED LH ZEE ANGLE IAW SRM 51-40-02-0G-0; [03] VERIFIED STEPS 1 AND 2 COMPLETE; [04] VERIFIED STEPS 1; 2 & 3 C/W.; [05] VERIFIED PN: BAC1496-377 7075 T6 ATAG: A93222 FOR -1 SIDEPLATE AND -2 SPLICE IAW SRM 53-00-53-2R-5; [06] VERIFIED STEP 5 IS COMPLETE; [07] VERIFIED STEPS 5 & 6.; [08] FABRICATED ZEE ANGLE STA 727G+10' TO 787+10' AND 2 EACH SPLICES IAW SRM 53-00-53-2R-5; [09] VERIFIED STEP 8 IS COMPLETE; [10] STEPS 8&9 C/W OK TO ALODINE AND PRIME; [11] TREATED AND PRIMED REPAIR PARTS AND ALL BARE SURFACES IN AREA IAW SRM 53-00-53-2R-5; [12] STEP 11 C/W OK TO INSTALL Z-ANGLE; [13] BEGAN INSTALLING IAW SRM 53-00-53-2R-5; [14] COMPLETED INSTALLATION OF Z ANGLE; REPAIR PARTS; AND NUTPLATES IAW SRM 53-00-53-2R-5; [15] RESTORED CIC TO DISTURBED AREAS IAW SRM 53-00-53-1A-2; [16] VERIFIED STEPS 13-15 COMPLETE; [17] VERIFIED STEPS 13-15; [18] VERIFIED STEP 11; [19] REPAIRED AFT CARGO L/H ZEE ANGLE STA. 727F TO STA 847 IAW B737 SRM 53-00-53-2R-5; [20] STEP 19 SHOULD READ REPAIRED L/H ZEE ANGLE FROM STA. 727C TO STA. 847 LBL 20 WL 156 IAW B737 SRM 53-00-53-2R-5; [21] VERIFIED STEPS 19 & 20. AUDIT COMPLETE
